MAUDE Adverse Event Report: UNKNOWN DRIVE; APP PAD

UNKNOWN DRIVE; APP PAD
Model Number 14001E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 12/25/2017
Type of Reportable Event Death
Event or Problem Description
(b)(6) healthcare is the importer of the device which is an 14001e alternating pressure overlay.The pump attached to the system was not a drive model.We are filing this report in an overabundance of caution.The deceased while subject to round the clock care was in a bed with an invacare pump and a drive 14001e alternating pressure overlay.A fire started in or around the bed.The deceased was unable to call for help or get out of the bed unassisted.He burned in the bed.The fire marshall states that the fire started due to the pump which was noted as an invacare unit.

Brand Name
DRIVE
Common Device Name
APP PAD
Manufacturer (Section D)
UNKNOWN
MDR Report Key9485110
Report Number2438477-2019-00084
Device Sequence Number14337989
Product Code FNM
UDI-Device Identifier00822383135809
UDI-Public822383135809
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2019
Report Date (Section F) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number14001E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/17/2019
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Date Report Sent to FDA12/17/2019